# SDR 61901

- Difficulty date: May 31, 2004
- Submitted: June 8, 2004
- Operation: Air carrier
- Aircraft: N126YV
- Make and model: Beech 1900D
- Aircraft serial: UE126
- Aircraft time: 16,641 hours, 24,808 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1143800419
- Part serial: 193A
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH MAIN LANDING GEAR SELECTED DOWN THE LEFT MAIN LANDING GEAR WON'T INDICATE DOWN AND LOCKED.  AIRCRAFT DIVERTED TO DUJ.  EMERGENCY DECLARED, AIRCRAFT LANDED WITH NO FURTHER INCIDENT.  REMOVED AND REPLACED LT MLG ACTUATOR/DOWNLOCK SWITCH CK GOOD.  P/N 114-380041-9, S/N 193A.
